# SDR CA131029006

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Abnormal
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) LT TIRE WAS INTERFERRING WITH WING SKIN DURING EXTENSION, PREVENTING GEAR FROM EXTENDING. THE TIRE INSTALLED WAS A RETREAD.  THE MAINTAINER INSTALLED A NEW TIRE IAW AND PROBLEM WAS CORRECTED.
